AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 110 found      Go to page: 1 2 3 4

[31] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Armen Vagharshakyan. Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010) 4303-4309. MR 2680056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ciprian Demeter. Singular integrals along $N$ directions in $\mathbb{R}^{2}$. Proc. Amer. Math. Soc. 138 (2010) 4433-4442. MR 2680067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Lin Tang. $BLO$ spaces associated with the sections. Proc. Amer. Math. Soc. 135 (2007) 2423-2432. MR 2302563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Robert Fefferman and Jill Pipher. A covering lemma for rectangles in ${\mathbb{R}}^n$. Proc. Amer. Math. Soc. 133 (2005) 3235-3241. MR 2161145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yinsheng Jiang. Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005) 2101-2107. MR 2137877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Javier Soria and Olof Svensson. A counterexample to a weak-type estimate for potential spaces and tangential approach regions. Proc. Amer. Math. Soc. 133 (2005) 1093-1099. MR 2117210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Xuan Thinh Duong and Li Xin Yan. On commutators of fractional integrals. Proc. Amer. Math. Soc. 132 (2004) 3549-3557. MR 2084076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Daniel M. Oberlin. Two estimates for curves in the plane. Proc. Amer. Math. Soc. 132 (2004) 3195-3201. MR 2073293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Oscar Blasco and Paco Villarroya. Commutators of linear and bilinear Hilbert transforms. Proc. Amer. Math. Soc. 132 (2004) 1997-2004. MR 2053971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] G. Sampson. $L^p$ estimates for a class of oscillatory integrals. Proc. Amer. Math. Soc. 131 (2003) 2727-2732. MR 1974329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Xuan Thinh Duong and Lixin Yan. Hardy spaces of spaces of homogeneous type. Proc. Amer. Math. Soc. 131 (2003) 3181-3189. MR 1992859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Marius Mitrea. A note on Besov regularity of layer potentials and solutions of elliptic PDE's. Proc. Amer. Math. Soc. 130 (2002) 2599-2607. MR 1900867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mircea Martin. Self-commutator inequalities in higher dimension. Proc. Amer. Math. Soc. 130 (2002) 2971-2983. MR 1908920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dmitry Ryabogin and Boris Rubin. Singular integrals generated by zonal measures. Proc. Amer. Math. Soc. 130 (2002) 745-751. MR 1866029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Michael Goldberg. Asymptotic properties of the vector Carleson embedding theorem. Proc. Amer. Math. Soc. 130 (2002) 529-531. MR 1862133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Petri Huovinen. A nicely behaved singular integral on a purely unrectifiable set. Proc. Amer. Math. Soc. 129 (2001) 3345-3351. MR 1845012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 110 found      Go to page: 1 2 3 4

American Mathematical Society